MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA XENON LIGHT SOURCE

SHIRAKAWA OLYMPUS CO., LTD. VISERA XENON LIGHT SOURCE
Model Number CLV-S45
Medical Device Problem Code No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the xenon light source experienced an issue with the lamp not emitting light.The issue occurred during preparation for a therapeutic procedure and was completed using a similar device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation and the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 12 years since the subject device was manufactured.The device was not returned to olympus for inspection, and the customer's complaint was not confirmed.Based on the results of the investigation, a definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
VISERA XENON LIGHT SOURCE
Common Device Name
XENON LIGHT SOURCE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19076264
Report Number3002808148-2024-03326
Device Sequence Number6891653
Product Code NWB
UDI-Device Identifier04953170275777
UDI-Public04953170275777
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLV-S45
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2024
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown